Jump to content

Accutane


Recommended Posts

ive had sever acne for about 2 years now and have taken everything, antibiotics are the only thing that worked but they made my hppd worse. Accutane is a form vitamin a, and has some rather nasty side affects but I'm willing to try it as a last resort. Since it is a vitamin a and vitamin a effects the eyes, do you think this will worsen my symptoms?

Link to comment
Share on other sites

Hey just curious if you got my pm?

I regret taking it but I know how hard it can be to have acne. If you absolutely have to then try it. but stop as soon as you notice changes in your mood or if you're having digestive issues. It can lead to really serious problem that will stick with you long after the acne is gone. Accutane is a very strong medication. Not sure if it would effect hppd but be really careful with the stuff. Zits don't last forever but some of the side effects can.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.